Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

$2^I $ is homeomorphic to the Hilbert cube


Authors: R. Schori and J. E. West
Journal: Bull. Amer. Math. Soc. 78 (1972), 402-406
MSC (1970): Primary 54B10, 54B20, 54B25, 54F65, 57A20
MathSciNet review: 0309119
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 54B10, 54B20, 54B25, 54F65, 57A20

Retrieve articles in all journals with MSC (1970): 54B10, 54B20, 54B25, 54F65, 57A20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-12917-3
PII: S 0002-9904(1972)12917-3